# SDR ASOA2013092509083

- Difficulty date: September 7, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 409+128-559, LBL 9.0 CORRODED.  R & R SEAT TRACK IAW AMM 53-01-11-000-801.  COMPLIED WITH REO 601R-53-00-485.
